About 8 months ago, I started dealing with my first occurrences of allergic reactions. It's a very long story but to sum it up the best way I can, it's mainly been ezcema (eczema). I have gone to see a allergist and they did tests on what I'm allergic to from inhalants to foods. I have been on prednisone numerous of times but currently I seem to have everything under control except for some leftover things. Daily I take Claritin (now switched to Claritin from Zyrtec) and Zantac (recommended by my doctor) and I also started using a humidifier which has helped to some degree with breathing, less sneezing etc. I have been on and off a allergy gluten free diet which has helped very minimally. I have also been using daily Aveeno's Eczema Therapy cream to keep my eczema outbreaks and itching on my arms, face, and other areas at bay and it works very well.
The two main things I have is: 1. Increased puffiness or bagginess under and around my eyes with it being more dark. I use the Aveeno cream to alleviate the itching and it has helped. 2. Two rashes spots on my face (side of forehead, and side of my right eye.) that don't itch anymore but have just been leftover from the past months.
Currently I just found some hydrocortisone spray to use on the rashes on my face for the first time so I don't know whether or not it will get rid of the rashes.
I'm just wondering how should I treat the increased puffiness around and under my eyes because I haven't done anything or know of anything to do to treat it. I haven't had it this bad at any point in my life. What can I use or do to get rid of the rashes on my face? Will the hydrocortisone spray work?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.